# SDR I5PA2024052375704

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,522 hours, 34,551 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650931
- Part serial: 91101434
- Condition: Inoperative
- Location: P2 Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX ISNP.) ESI - RH MCDU INOP. R/R RH MCDU PER AMM 34-61-01. OPS CHECK NORMAL.
